# SDR DJFA2005050

- Difficulty date: January 7, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N442CW
- Make and model: Beech 400A
- Aircraft serial: RK42
- Aircraft time: 5,877 hours, 4,918 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 45AS38510008
- Part serial: 0096
- Condition: Defective
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER NUMEROUS ATTEMPTS TO LOWER THE GEAR, DID NOT RECEIVE 3 GREEN LIGHTS.  AN ALTERNATE EXTENSION WAS PERFORMED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH MAIN LANDING GEAR DOWNLOCK SWITCHES, AND INSTALLED A NEW CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.  PROBLEM HAD REOCCURRED DURING TEST FLIGHT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWNLOCK ACTUATOR.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
